Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 161, NWS Wichita, KS

October 17, 20074 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 12:33 PM CDT for 4 counties in Kansas. It was in force for 42 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 12:33 PM CDT (17:33 UTC)
Expired
Oct 17, 2007, 1:15 PM CDT
In force
42 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 134 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 12:45 PM CDTTSTM WND DMG2 S Neodesha, KSTREES BLOWN DOWN
Oct 17, 12:45 PM CDTTSTM WND GST 02 S Neodesha, KSTREES BLOWN DOWN
Oct 17, 12:50 PM CDTTSTM WND GST 60Neodesha, KS
Oct 17, 12:51 PM CDTTSTM WND GST 60Neodesha, KS
Oct 17, 12:52 PM CDTTSTM WND GST 60Neodesha, KS
Oct 17, 12:53 PM CDTTSTM WND GST 60Neodesha, KS
Oct 17, 1:11 PM CDTHAIL 0.75Thayer, KSIN ADDITION 6-8 INCH TREE LIMBS DOWN WITH THUNDERSTORM WIND GUSTS
Oct 17, 1:15 PM CDTHAIL 0.75Galesburg, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 10:43 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 171734
SVRICT
KSC099-125-133-205-171815-
/O.NEW.KICT.SV.W.0161.071017T1733Z-071017T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1233 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS.
  EASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
  WESTERN NEOSHO COUNTY IN SOUTHEAST KANSAS.
  WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 115 PM CDT.

* AT 1231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BUXTON TO 7 MILES WEST OF
  INDEPENDENCE TO 9 MILES NORTHWEST OF COFFEYVILLE...AND MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTOONA...ANGOLA...BUXTON...CHANUTE...CHERRYVALE...COFFEYVILLE...
  COFFEYVILLE AIRPORT...DENNIS...EARLTON...FREDONIA...GALESBURG...
  INDEPENDENCE...LIBERTY...MOUND VALLEY...NEODESHA...PARSONS...
  PARSONS TRI CITY AIRPORT...SYCAMORE...THAYER...SOUTH MOUND...
  CHANUTE AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3699 9568 3738 9575 3739 9596 3748 9596
      3757 9588 3773 9543 3773 9539 3743 9518
      3707 9547
TIME...MOT...LOC 1733Z 225DEG 48KT 3746 9592 3728 9581
          3712 9576

$$

LAWSON
1 follow-up statement
000 
WWUS53 KICT 171753
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1252 PM CDT WED OCT 17 2007

KSC099-125-133-205-171815-
/O.CON.KICT.SV.W.0161.000000T0000Z-071017T1815Z/
WILSON KS-NEOSHO KS-MONTGOMERY KS-LABETTE KS-
1252 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LABETTE...EASTERN MONTGOMERY...WESTERN NEOSHO AND WILSON COUNTIES
UNTIL 115 PM CDT...

AT 1249 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
ALTOONA TO NEODESHA TO COFFEYVILLE...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR THAYER BY 100 PM CDT.
  NEAR MOUND VALLEY BY 105 PM CDT.
  NEAR GALESBURG BY 110 PM CDT.
  NEAR PARSONS BY 115 PM CDT.

THE TOWNS OF COFFEYVILLE AIRPORT...ANGOLA...PARSONS TRI CITY
AIRPORT...EARLTON...CHANUTE AIRPORT...DENNIS AND SOUTH MOUND ARE ALSO
IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3699 9568 3738 9575 3739 9596 3748 9596
      3757 9588 3773 9543 3773 9539 3743 9518
      3707 9547
TIME...MOT...LOC 1752Z 225DEG 48KT 3764 9569 3741 9557
          3712 9560

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:23 AM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, Oct 17, 6:23 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
623 AM CDT WED OCT 17 2007

.AVIATION...
12Z TAFS...IFR AND LIFR CONDITIONS WILL PREVAIL DURING MUCH OF THE
TAF PERIOD. THUNDERSTORMS WILL AFFECT EACH TAF SITE AT VARIOUS
TIMES DURING THE DAY AND EVENING BEFORE THEY MOVE OFF INTO
MISSOURI AND ARKANSAS. THERE COULD BE A BRIEF PERIOD OF FOG BEHIND
THE PRECIPITATION TONIGHT...BEFORE WINDS SHIFT TO THE WEST. AT
THIS TIME DID NOT INCLUDE IT IN THE FORECAST WITH UNCERTAINTY AS
TO COVERAGE AND DURATION.

SCHRECK

&&

.PREV DISCUSSION... /ISSUED 252 AM CDT WED OCT 17 2007/

DISCUSSION...

MAIN FORECAST CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL
MAINLY THIS AFTERNOON AND EVENING.

TODAY-TONIGHT:
WEAKER LEAD SHORTWAVE TROF WILL EJECT NEWD ACROSS KANSAS THIS
MORNING FROM THE SOUTHERN HIGH PLAINS. THIS FEATURE COMBINED WITH
DIFFLUENT FLOW ALOFT AND STRONG MOISTURE TRANSPORT...SHOULD ALLOW
CONVECTION TO BECOME FAIRLY WIDESPREAD ACROSS OUR FORECAST AREA THIS
MORNING INTO THIS PM. A FEW OF THE STORMS COULD BE STRONG THIS AM IN
CENTRAL/SOUTH CENTRAL KS RESULTING FROM STEEP MID-LEVEL LAPSE RATES
AND EFFECTIVE SHEAR OF 30-35 KT. BY LATE THIS PM...DRYLINE SHOULD
EXTEND SWD FROM TRIPLE POINT IN CENTRAL KS TO WESTERN OK AS THE
MAIN SHORTWAVE TROF BEGINS TO OVERSPREAD OUR AREA WHILE BECOMING
NEGATIVELY TILTED. CLOUDS/WIDESPREAD PRECIPITATION TODAY WILL KEEP
CAPES MARGINAL (1000 J/KG) AND LCL HEIGHTS VERY LOW ACROSS
S-CNTRL/SERN KS THIS PM/EVE. PARTIAL CLEARING AHEAD OF THE DRYLINE
SHOULD ALLOW SUPERCELL-TYPE STORMS TO DEVELOP LATE THIS PM/EVE
FROM S-CNTRL KS INTO WESTERN OK. STRONGEST WIND FIELDS AND LEFT
FRONT QUAD OF STRONG MID-UPPER JET STREAK PROGGED OVER SERN KS
LATE THIS PM/EVE. CONCUR WITH SPC DAY 1 MODERATE RISK FOR SERN KS
AND WILL MENTION POSSIBILITY OF STRONG TORNADOES THERE IN OUR
HAZARDOUS WEATHER OUTLOOK. ALTHOUGH BETTER INSTABILITY WILL RESIDE
SOUTH OF THE KS BORDER IN OK...WE WILL HAVE TO MONITOR FOR ANY
SUPERCELLS MOVING RAPIDLY NEWD OUT OF OKLAHOMA PER BUNKERS
LEFT/RIGHT MOVING VECTORS. NO GUARANTEE TORNADIC STORMS WILL
MATERIALIZE OF COURSE...BUT THE PATTERN SUGGESTS THE POSSIBILITY
CERTAINLY EXISTS. LATER TONIGHT...STORMS SHOULD MOVE EAST-NORTHEASTWARD
OUT OF OUR AREA AHEAD OF THE DRYLINE.

THURSDAY:
AS THE DEPARTING BUT STRENGTHENING SYSTEM FORMS INTO AN UPPER LOW
OVER THE UPPER MISSISSIPPI VALLEY...THE PRESSURE GRADIENT WILL
REMAIN QUITE STRONG ACROSS OUR FORECAST AREA. ALL MODELS SUGGEST
THAT WRAPAROUND MOISTURE AND VORT LOBE ENERGY PINWHEELING AROUND THE
UPPER LOW...WILL MOVE SEWD ACROSS OUR AREA DURING THE DAY. THIS WILL
PROVIDE A SMALL CHANCE OF VERY LIGHT RAIN SHOWERS AND COULD TAKE THE
EDGE OFF MOMENTUM TRANSFER ON THE WINDS. HOWEVER...IT LOOKS FEASIBLE
THAT A WIND ADVISORY MAY BE NEEDED IN CENTRAL AND PERHAPS S-CNTRL KS.

FRIDAY-MONDAY:
NO SIGNIFICANT CHANGES WERE MADE TO THIS PERIOD. FRI-SAT BOTH LOOK
LIKE NICE DAYS WITH SHORTWAVE RIDGING MOVING OVER KANSAS LEADING TO
GRADUAL WARMING TEMPERATURES. STILL A LOT OF UNCERTAINTY WITH NEXT
SIGNIFICANT UPPER TROF COMING ACROSS THE WESTERN CONUS INTO THE
PLAINS LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THIS IS IN VIEW OF
THE LARGE SPREAD ON THE GFS ENSEMBLE MEMBERS...WHILE THE ECMWF IS
NOT SHOWING MUCH RUN TO RUN CONSISTENCY. CHANCE OF SHOWERS/T-STORMS
APPEARS REASONABLE SUN NIGHT INTO MON FOR NOW.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  53  65  45 /  80  30  20  10
HUTCHINSON      72  52  64  45 /  80  30  30  10
NEWTON          70  53  64  45 /  80  40  30  10
ELDORADO        71  55  65  45 /  90  50  20  10
WINFIELD-KWLD   73  55  68  45 /  90  30  20  10
RUSSELL         71  49  61  42 /  70  40  30  10
GREAT BEND      71  50  63  43 /  70  30  30  10
SALINA          70  52  60  44 /  80  60  30  10
MCPHERSON       71  52  63  44 /  80  40  30  10
COFFEYVILLE     72  57  68  46 / 100  70  20  10
CHANUTE         70  57  65  46 / 100  80  20  10
IOLA            70  57  65  47 / 100  80  20  10
PARSONS-KPPF    71  57  67  46 / 100  70  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 17, 5:01 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
501 AM CDT WED OCT 17 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-181115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
501 AM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INTO
THIS EVENING...AS A STRENGTHENING STORM SYSTEM MOVES ACROSS THE
KANSAS REGION. A FEW OF THE STORMS THIS MORNING INTO EARLY THIS
AFTERNOON MAY PRODUCE HAIL UP TO NICKEL SIZE.

LATE THIS AFTERNOON AND EVENING...SUPERCELL THUNDERSTORMS MAY
DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. IF THESE STORMS ARE ABLE TO
DEVELOP...THEY WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE
HIGHEST THREAT AREA FOR TORNADOES IS ACROSS SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH
MAY AFFECT CENTRAL KANSAS THURSDAY. A WIND ADVISORY MAY BE
REQUIRED.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Special weather statement, Oct 17, 11:36 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT WED OCT 17 2007

KSZ069-094-098-171700-
BUTLER-CHAUTAUQUA-ELK-
1136 AM CDT WED OCT 17 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER...CHAUTAUQUA AND ELK COUNTIES...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LATHAM TO CEDAR
VALE...AND MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Special weather statement, Oct 17, 11:57 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1157 AM CDT WED OCT 17 2007

KSZ098-171730-
CHAUTAUQUA-
1157 AM CDT WED OCT 17 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA COUNTY...

AT 1152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF GRENOLA TO ELGIN...AND MOVING NORTHEAST AT 55 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Local storm report, Oct 17, 12:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             5 W SEDAN               37.13N 96.28W
10/17/2007  E0.50 INCH       CHAUTAUQUA         KS   LAW ENFORCEMENT

&&

ELDER
Special weather statement, Oct 17, 12:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1211 PM CDT WED OCT 17 2007

KSZ098-099-171745-
CHAUTAUQUA-MONTGOMERY-
1211 PM CDT WED OCT 17 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES...

AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF ELK
FALLS TO SEDAN TO PERU...AND MOVING NORTHEAST AT 60 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Local storm report, Oct 17, 12:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND GST     CHAUTAUQUA              37.02N 96.18W
10/17/2007  E60 MPH          CHAUTAUQUA         KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 12:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND GST     7 S ELK CITY            37.19N 95.91W
10/17/2007  E70 MPH          MONTGOMERY         KS   TRAINED SPOTTER

&&

ELDER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 12:15 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery43 min
Oct 17, 1:13 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho, Wilson38 min
Oct 17, 3:12 PM CDTWind AdvisoryICTBarton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more26 hr
Oct 17, 4:01 PM CDTSevere Thunderstorm WarningICTKingman39 min
Oct 17, 4:10 PM CDTSevere Thunderstorm WarningICTHarper, Kingman36 min
Oct 17, 4:19 PM CDTSevere Thunderstorm WarningICTHarper, Sumner56 min
Oct 17, 4:48 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner57 min
Oct 17, 4:58 PM CDTSevere Thunderstorm WarningICTCowley, Sumner62 min
Oct 17, 5:20 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick55 min
Oct 17, 6:43 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.